# SDR SIMA2018053109008

- Difficulty date: May 9, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,880 hours, 28,016 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD LOWER YOKE WAS CRACKED.  REPLACED THE LT ENGINE FWD LOWER YOKE IAW EO EM-54MR-386.
